# SDR UPS00832700

- Difficulty date: May 9, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 73,733 hours, 22,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, CORROSION ON FLOOR LINER SUPPORT ATTACH ANGLE BETWEEN STA 1400 - 1420 AND L33L.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMIT.  REMOVED CORRODED SECTION OF ANGLE, FABRICATED NEW SECTION, ALODINED, PRIMED AND INSTALLED IAW DOUGLAS DRAWING NR 9759432, DC8 SRM 51-1-8 & 51-1-21.
